MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA, INC. DORNIER HOLMIUM LASER FIBER

DORNIER MEDTECH AMERICA, INC. DORNIER HOLMIUM LASER FIBER
Model Number HOL270SHE
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint fibers received were reviewed and it was confirmed fiber burns were apparent in the returned units, noted at the proximal end of the fiber near the connector.The state of the fibers were consistent with comments received by the complainant.It can be confirmed holmium laser fibers are subject to 100% inspection for both visual and power testing performance defects prior to release for distribution.No manufacturing defects or contributing factors were identified upon review of the returned fibers for this complaint.No root cause for the burning of the fibers was identified however it is acknowledged the cause is likely related to the laser device.
 
Event or Problem Description
A notification was received regarding holmium fiber units (2 units) which were reported to have burned during use.No patient harm or impact was reported.

Brand Name
DORNIER HOLMIUM LASER FIBER
Common Device Name
HOLMIUM LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw 30144
MDR Report Key11572806
Report Number1037955-2021-00011
Device Sequence Number3599198
Product Code GEX
UDI-Device Identifier00810116020744
UDI-Public01008101160207441724111310F4619S
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K121938
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/13/2024
Device Model NumberHOL270SHE
Device Lot NumberF4619S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2021
Initial Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1